Skip to Main content Skip to Navigation
Journal articles

A proof of Perko's conjectures for the Bogdanov-Takens system

Abstract : The Bogdanov-Takens system has at most one limit cycle and, in the parameter space, it exists between a Hopf and a saddle-loop bifurcation curves. The aim of this paper is to prove the Perko's conjectures about some analytic properties of the saddle-loop bifurcation curve. Moreover, we provide sharp piecewise algebraic upper and lower bounds for this curve.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00869459
Contributor : Hector Giacomini <>
Submitted on : Thursday, October 3, 2013 - 1:27:07 PM
Last modification on : Saturday, June 9, 2018 - 1:17:17 AM

Links full text

Identifiers

Collections

Citation

Armengol Gasull, Hector Giacomini, Set Perez-Gonzalez, Joan Torregrosa. A proof of Perko's conjectures for the Bogdanov-Takens system. Journal of Differential Equations, Elsevier, 2013, 255 (9), pp.2655-2671. ⟨10.1016/j.jde.2013.07.006⟩. ⟨hal-00869459⟩

Share

Metrics

Record views

245